# SDR AALA202204279148

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 51,578 hours, 20,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4487
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 65,532 hours, 24,942 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED, SEAT MOUNTED EMERGENCY LIGHTS ON ROW 9 AND 11 INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202204279148) AND BATTERY (AALA202204270114) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
